Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127

  [Search Papers]
911. D. Kamani,
Closed Superstrings in Noncommutative Compact Space-Time
Mod. Phys. Lett. A 17(2002), 2443-2451  [abstract]   
arXive.org link: hep-th/0212088 [ abs, src, ps, others], cited by
IPM/P-2001/029
 
912. N. Riazi,
Irregular Behavior in the Light Variations of 29 Cyg
Astrophysics and Space Science 282(2002), 381-390  [abstract]   
IPM/P-2001/026
 
913. G.H. Bordbar,
Equation of State of Protoneutron Star Matter
Int. J. Theor. Phys. 41(2002), 309-319  [abstract]   
IPM/P-2001/021
 
914. M. Chaichian, P. Prenajder, M.M. Sheikh-Jabbari and A. Tureanu,
Noncommutative Gauge Theories: A No-Go Theorem
Phys. Lett. B 526(2002), 132-136  [abstract]   
arXive.org link: hep-th/0107037 [ abs, src, ps, others], cited by
IPM/P-2001/017
 
915. A. Azizi,
Planar Trajectories in A Monopole Field
J. Math. Phys. 43(2002), 299-317  [abstract]   
IPM/P-2001/016
 
916. G.H. Bordbar and M. Hashemi,
Locv Calculation of Thermodynamic Properties of Liquid 3He
Int. J. Theor. Phys., Group Theory and Nonlinear Optics 8(2002), 251-267  [abstract]   
IPM/P-2001/015
 
917. D. Kamani,
Noncommutativity and the Motion of D(p)-Brane Along Itself
Europhys. Lett. 57(2002), 672-676  [abstract]   
arXive.org link: hep-th/0112153 [ abs, src, ps, others], cited by
IPM/P-2001/014
 
918. D. Kamani,
Noncommutativity Parameter As a Field on the String Worldsheet
Phys. Lett. B 548(2002), 231-236  [abstract]   
arXive.org link: hep-th/0210253 [ abs, src, ps, others], cited by
IPM/P-2001/012
 
919. M. Polini, K. Moulopoulos, B. Davoudi and M.P. Tosi,
Unpaired and Spin-Singlet Paired States of A Two-Dimensional Electron Gas in A Perpendicular Magnetic Filed
Phys. Rev. B 65(2002), 165306-1-10  [abstract]   
IPM/P-2001/005
 
920. F. Shojai and A. Shojai,
Quantum Einsteins Equations and Constraints Algebra
PRAMANA J. Phys. 58(2002), 13-19  [abstract]   
IPM/P-2001/004
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.